# SDR DALA1106109864

- Difficulty date: January 25, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL NR105 CRACKED TOP SIDE IN FLOOR PANEL RACK. MFG FLOOR PNL NR105 IAW DWG 9915532, REV ORIGINAL AND ER/A 488724-14 REV ORIGINAL. CORRECTED. REQUIRED INSPECTION COMPLETED.
